# SDR AWXA200601903

- Difficulty date: October 22, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 76,097 hours, 29,865 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 143N852110
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - CORROSION BULGE ON FUSELAGE SKIN INNER SURFACE, BS 728, S22R INSIDE THE FORWARD CARGO COMPARTMENT.  REPAIRED FUSELAGE SKIN INNER SURFACE, BS 728, S22R INSIDE THE FORWARD CARGO COMPARTMENT IAW AWA ER 19-5300-06314-ES2.
